# SDR SWIA200718730

- Difficulty date: September 24, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 11,864 hours, 10,225 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6550 - STAB AND MACH TRIM WOULD NOT RE-ENGAGE.  STAB REMAINED AT 6.2 NOSE UP.  REPLACED STAB/MACH TRIM CONTROL PANEL PER AMM 27-41-15 AND RERACKED HSTCU.  OPS CHECK GOOD.
